# SDR YENA2022012400018

- Difficulty date: January 19, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N358JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 618
- Aircraft time: 22,022 hours, 15,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 001910
- Condition: Failed
- Location: Emer-Batt-Ctr-Rh
- Part time: 41,412 hours, 26,776 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT # 818, JFK-BOS. REMOVED EMERGENCY LIGHT POWER UNIT BATTERY 3 (ELPU3) AT FRAME 45-46 TO BE USED ON A/C N274JB. PULLED AND COLLARED CB'S EMR FWD BATT HTR LHCBP (DC BUS1 LIGHTS), EMER LT BAT HRT- LICC (DC BUS1), AND EMER AFT BAT HTR- RICC (DC BUS2) PER THE AMM BATTERY REMOVAL PROCEDURE; R&R ELP#3 PER AMM 33-50-01/400
